Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007 (2007), Article ID 42540, 8 pages
http://dx.doi.org/10.1155/2007/42540
Research Article

Stability Analysis of θ-Methods for Neutral Multidelay Integrodifferential System

Department of Mathematics, School of Science, Harbin Institute of Technology, Harbin 150001, China

Received 12 June 2007; Revised 24 September 2007; Accepted 22 October 2007

Copyright © 2007 Y. Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. Xu, J. J. Zhao, and Z. N. Sui, “Stability Analysis of -Methods for Neutral Multidelay Integrodifferential System ,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 42540, 8 pages, 2007. doi:10.1155/2007/42540